# SDR USAA2011070500007

- Difficulty date: June 7, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620500
- Condition: Cracked
- Location: Exit Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - CRACK ON EMERGENCY EXIT HATCH DOOR 833 INNER SEGMENT ANGLE BETWEEN FR38 TO FR39, BETWEEN BEAM 1 TO BEAM 3.  REPLACED EMERGENCY EXIT HATCH DOOR 833 INNER SEGMENT ANGLE BETWEEN FR38 TO FR39, BETWEEN BEAM 1 TO BEAM 3 IAW EO 5210Y228.
